# SDR AALA202304059774

- Difficulty date: January 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE TRANSITION PANEL SECTION BETWEEN BODY STATION 500G+10 AND BODY STATION 500I. REMOVED AND REPLACED FORWARD CARGO RIGHT TRANSITION PANEL.
